Open Access

On existence of $*$-representations of certain algebras related to extended Dynkin graphs


Abstract

For $*$-algebras associated with extended Dynkin graphs, we investigate a set of parameters for which there exist representations. We give structure properties of such sets and a complete description for the set related to the graph $\tilde D_4$.


Full Text





Article Information

TitleOn existence of $*$-representations of certain algebras related to extended Dynkin graphs
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 2, 197-204
MathSciNet MR2238040
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

Kostyantyn Yusenko
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Kostyantyn Yusenko, On existence of $*$-representations of certain algebras related to extended Dynkin graphs, Methods Funct. Anal. Topology 12 (2006), no. 2, 197-204.


BibTex

@article {MFAT364,
    AUTHOR = {Yusenko, Kostyantyn},
     TITLE = {On existence of $*$-representations of certain algebras related to extended Dynkin graphs},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {2},
     PAGES = {197-204},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=364},
}


All Issues